Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Miscarriage, leep done. Abdominal pain during sex, going to bathroom, sitting down. Taking buspar. Diagnosis?

i had a miscarriage and a leep done in just 3 months and now i have pain in my abodmen and when i have sex also when i go to the bathroom or when i sit down hard or walk hard or when i have to got to the bathroom it hurts i my lower abdomen they thought it was enometriosis but they did a laproscopic and a rectal and vaginal exam and couldnt see nothing or feel nothing they think it maybe a nerve and im on buspar now sometimes its ok and sometimes its not i am 23 years old.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello ma'am.

It does indeed sound like an impinged nerve and would thus advise more intensive investigations to find the exact nerve or cause for your problem.

The reason why I suspect the same is due to your history of a recent miscarriage. Women normally experience an impimngement after delivery, miscarriages, hysterectomies, etc.

Hope this helps.

Best wishes.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor